# SDR CA021115014

- Difficulty date: November 3, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,430 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 23203500
- Condition: Broken
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING LT WHEEL BRAKE LOCKED UP AND SKIDDED TIRE. ON INSPECTION FOUND ROTOR DISK AND BROKEN INTO 2 PIECES AND JAMMED BRAKE ASSEMBLY. BRAKE ASSEMBLY AND TIRE REPLACED. ON INSPECTION OF R/H BRAKE ASSEMBLY, FOUND ONE ROTOR DISK ALSO BROKEN. BUT THIS ASSEMBLY STILL FUNCTION WITHOUT LOCK UP. REPLACED RT BRAKE ASSY. THIS IS THE 3RD DISK IN 5 DAYS.
